Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 10 > No. 3

 
   

On a Generalized Fractional Integral Operator in a Complex Domain

PP: 1053-1059
doi:10.18576/amis/100323
Author(s)
Adem Kılıcman, Rabha W. Ibrahim, Zainab Esa Abdulnaby,
Abstract
In this paper we define a new fractional integral operator in complex z-plane C. We are also interested a fractional integration operator to be compact and bounded, provide some examples in Bergmann spaces. By considering the properties of Gauss hypergeometric function we study the univalence and convexity for the new operator. Finally, we follow modification formal to ensure existence for this operator to be in class of univalent function in U.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved